# SDR AUCR20110215001

- Difficulty date: February 15, 2011
- Submitted: February 15, 2011
- Operation: General aviation
- Aircraft: N900AU
- Make and model: Lkheed P3A
- Aircraft serial: 151391
- Aircraft time: 17,631 hours, 15,288 cycles
- Engine: Allsn T56A10
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: 9017212
- Condition: Cracked
- Location: Zone 100
- Part time: 17,631 hours, 15,288 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION A DETAILED ULTRA-SONIC INSPECTION OF THE FUSELAGE WING ATTACH RING FITTINGS WERE INITIATED BY AN INTERNAL SB.  A FATIGUE CRACK WAS APPRECIATED IN THE RT FWD FITTING'S VERTICAL OTBD FLANGE.
